Open Access
Translator Disclaimer
2016 Erratum: Lipschitz connectivity and filling invariants in solvable groups and buildings
Robert Young
Geom. Topol. 20(4): 2433-2438 (2016). DOI: 10.2140/gt.2016.20.2433

Abstract

This note corrects some omissions in Section 2 of the paper “Lipschitz connectivity and filling invariants in solvable groups and buildings” [Geom. Topol. 18 (2014) 2375–2417].

Citation

Download Citation

Robert Young. "Erratum: Lipschitz connectivity and filling invariants in solvable groups and buildings." Geom. Topol. 20 (4) 2433 - 2438, 2016. https://doi.org/10.2140/gt.2016.20.2433

Information

Received: 18 May 2015; Accepted: 21 October 2015; Published: 2016
First available in Project Euclid: 16 November 2017

Digital Object Identifier: 10.2140/gt.2016.20.2433

Subjects:
Primary: 20E42 , 20F65

Keywords: filling invariants , lattices in arithmetic groups , Lipschitz extensions

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.20 • No. 4 • 2016
MSP
Back to Top